# SDR CA150525016

- Difficulty date: May 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- System (JASC): 4940 · APU Start/Ignition System
- Part: Spring
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 11524005
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) APU FAIL CAUTION LIGHT ILLUMINATED DURING START ATTEMPT.  APU WILL NOT START.  APU STARTER GENERATOR REPLACED & APU STARTED OKAY.  DURING SHOP TEAR DOWN INSPECTION OF THE STARTER GEN SHORTING & BURNING FOUND IN SPRING HOLDER & SPRING BRUSH LEADS RESULTING IN DISINTEGRATION OF THESE PARTS.  SEE PICTURES ATTACHED SHOWING THE DRY CARBON OIL & SALTS ACCUMULATION, POSSIBLY FROM DRIED DEICE FLUID.
